# SDR CA000706014

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 2430 · DC Generating System
- Part: Terminal
- Part number: 31890
- Condition: Failed
- Location: Nr 1 Dc Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT NR 1 D.C. GENERATOR LOAD METER WAS INDICATING A LOAD OF 1.26 CONTINUOUSLY. MAINTENANCE INVESTIGATION REVEALED A BAD (HIGH RESISTANCE) ON THE R1 TERMINAL CONNECTION OF THE GENERATOR SHUNT LOCATED BEHIND THE LT LANDING LIGHT. THE TERMINAL LUGS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
